# SDR C2XA03TY102

- Difficulty date: July 30, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 5,769 hours, 5,157 cycles
- Engine: Allsn AE3007A
- Engine time: 5,842 hours, 5,250 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070402
- Part serial: CAE311481
- Condition: Lack Of Lube
- Location: Zone 400
- Part time: 5,842 hours, 5,250 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE LT ENGINE IMPENDING OIL BYPASS INFLIGHT.  AFTER APPROXIMATELY 2 MINUTES OIL PRESSURE DROPPED INTO THE RED, 32 PSI AND DROPPING.  THE CREW PERFORMED PRECAUTIONARY ENGINE SHUTDOWN.  LANDED AT MEM.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE IAW-TASK CARD 6271001, OPERATIONAL AND LEAK CHECKED GOOD.  AIRCRAFT RELEASED TO SERVICE.
